# SDR FDEA201108293567

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610640
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER GATE HAS CORROSION ON THE BOTTOM EDGE. FOUND OUT OF LIMITS PER SRM 52-10-02, FIG. 101, DETAIL 4; EXCEEDS .100" FROM EDGE.  REMOVED AND REPLACED R2 DOOR LOWER GATE ASSY PER AMM 52-11-38. PERFORMED R2 DOOR ADJUSTMENT CHECK PER AMM 52-11-00-5. ADJUSTMENT CHECKED GOOD.   MAJOR REPAIR.
